# SDR AALA202202289027

- Difficulty date: February 26, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 85,683 hours, 10,551 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2L ENTRY DOOR PRESSURE STOP NUMBER 2 MISSING. INSTALLED STOP PIN AND RETAINER IN THE STOP FITTING AT DOOR 2L FORWARD SIDE PER AMM 52-11-10.
